MathSciNet Relay Station
MathSciNet bibliographic data
MR1042518 58D27 (53C07 57R57)
Cho, Yong Seung Finite group actions on the moduli space of self-dual connections. II. Michigan Math. J. 37 (1990), no. 1, 125–132.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement